# SDR 06FDEA1481

- Difficulty date: April 17, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11
- Aircraft serial: 48420
- Aircraft time: 51,296 hours, 11,154 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN DECK COMPARTMENT CENTER WING TANK TOP SURFACE FOUND WITH   CORROSION BETWEEN STRINGER 14 AND STRINGER 15 RBL 81.  COMPLIED WITH FEDEX EA 1-5710-95814.
